Header menu link for other important links
New Subclasses of Bi-univalent Functions of Complex Order Associated with Hypergeometric Functions
, H.ö. Güney, K. Vijaya
Published in Isik University
Volume: 11
Issue: 2
Pages: 469 - 479
In the present paper, new subclasses of bi-univalent functions of complex order associated with hypergeometric functions are introduced and coefficient estimates for functions in these classes are obtained. Several new (or known) consequences of the results are also pointed out. ©Işık University, Department of Mathematics, 2021; all rights reserved.
About the journal
JournalTurkish World Mathematical Society Journal of Applied and Engineering Mathematics
PublisherIsik University